# SDR AUS20031152

- Difficulty date: October 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 6890550
- Condition: Damaged
- Location: Compressor
- Part time: 8,124 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR ROTOR ASSEMBLY DAMAGED BY FOD. AIRCRAFT HAD BEEN REASSEMBLED FOLLOWING PAINTING WHICH INCLUDED WORK IN THE COMPRESSOR PLENUM AREA.
